Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 270, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 7:42 PM EDT for 4 counties in Georgia. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2023, 7:42 PM EDT (23:42 UTC)
- Expired
- Jul 1, 2023, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banks County, GA, Clarke County, GA, Jackson County, GA, Madison County, GA
The radar
The Atlanta radar (KFFC), 136 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:48 PM EDT | TSTM WND DMG | 1 Nne Sanford, GA | Tree down at Nowhere Rd and Leon Ellis Rd. |
| Jul 1, 7:50 PM EDT | TSTM WND DMG | 3 N Diamond Hill, GA | Tre down at Moons Grove Church Rd and Johnnie Chandler Rd. |
| Jul 1, 7:50 PM EDT | TSTM WND DMG | 3 W Danielsville, GA | Tree down at Booger Hill Rd and Hunt Rd. |
| Jul 1, 7:50 PM EDT | TSTM WND DMG | Neese, GA | Tree down on Willis Glenn Rd and Diamond Hill Neese Rd. |
| Jul 1, 7:55 PM EDT | TSTM WND DMG | 1 Wsw Hull, GA | Damage to the roof of a home on the 3000 block of Lawton Lane. |
| Jul 1, 8:00 PM EDT | TSTM WND DMG | Winterville, GA | Numerous reports of trees and powerlines down on roads and houses in the Winterville area. |
| Jul 1, 8:02 PM EDT | TSTM WND DMG | 2 W Winterville, GA | Tree down at Winterville Rd and Sartain Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
953
WUUS52 KFFC 012342
SVRFFC
GAC011-059-157-195-020030-
/O.NEW.KFFC.SV.W.0270.230701T2342Z-230702T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
742 PM EDT Sat Jul 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Banks County in northeastern Georgia...
Clarke County in northeastern Georgia...
Eastern Jackson County in northeastern Georgia...
Western Madison County in northeastern Georgia...
* Until 830 PM EDT.
* At 742 PM EDT, severe thunderstorms were located along a line
extending from Banks Crossing to near Nicholson to Bear Creek
Reservoir, moving east at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Commerce, Danielsville, Athens, Arcade, Nicholson, Winterville,
Bogart, Colbert, Ila, Hull, Whitehall, Athens-Clarke County,
Westgate Park, Diamond Hill, Beechwood Hills, Oconee Heights,
Barretts Mill, Banks Crossing, James Holland Youth Sports Cmpx and
Pocataligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3424 8334 3426 8330 3424 8324 3409 8318
3401 8323 3400 8327 3398 8327 3396 8326
3388 8331 3389 8337 3393 8342 3393 8350
3397 8354 3402 8356 3411 8351 3426 8353
3428 8335
TIME...MOT...LOC 2342Z 268DEG 5KT 3424 8347 3408 8346 3398 8353
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
022
WWUS52 KFFC 020010
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Sat Jul 1 2023
GAC011-020020-
/O.CAN.KFFC.SV.W.0270.000000T0000Z-230702T0030Z/
Banks GA-
810 PM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANKS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3424 8324 3409 8318 3401 8323 3400 8327
3398 8327 3397 8326 3395 8328 3394 8327
3388 8331 3389 8337 3393 8342 3394 8346
3398 8347 3410 8341 3419 8340 3426 8330
TIME...MOT...LOC 0010Z 267DEG 7KT 3424 8339 3408 8338 3398 8345
$$
GAC059-157-195-020030-
/O.CON.KFFC.SV.W.0270.000000T0000Z-230702T0030Z/
Clarke GA-Jackson GA-Madison GA-
810 PM EDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CLARKE...SOUTHEASTERN JACKSON AND WESTERN MADISON COUNTIES...
At 810 PM EDT, severe thunderstorms were located along a line
extending from near Banks Crossing to near Nicholson to Westgate
Park, moving east at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danielsville, Athens, Nicholson, Winterville, Colbert, Ila, Hull,
Athens-Clarke County, Whitehall, Westgate Park, James Holland Youth
Sports Cmpx, Pocataligo, Diamond Hill, Beechwood Hills, Sandy Creek
Recreation Area, Oconee Heights, Barretts Mill, State Botanical
Garden Of Ga and Neese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3424 8324 3409 8318 3401 8323 3400 8327
3398 8327 3397 8326 3395 8328 3394 8327
3388 8331 3389 8337 3393 8342 3394 8346
3398 8347 3410 8341 3419 8340 3426 8330
TIME...MOT...LOC 0010Z 267DEG 7KT 3424 8339 3408 8338 3398 8345
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$307
WWUS52 KFFC 020024
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
824 PM EDT Sat Jul 1 2023
GAC157-020034-
/O.CAN.KFFC.SV.W.0270.000000T0000Z-230702T0030Z/
Jackson GA-
824 PM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3424 8324 3409 8318 3401 8323 3400 8327
3397 8326 3395 8328 3394 8327 3388 8331
3389 8337 3393 8342 3394 8346 3398 8347
3400 8346 3404 8336 3405 8339 3412 8336
3416 8336 3419 8340 3426 8330
TIME...MOT...LOC 0024Z 268DEG 5KT 3424 8337 3408 8336 3398 8343
$$
GAC059-195-020030-
/O.CON.KFFC.SV.W.0270.000000T0000Z-230702T0030Z/
Clarke GA-Madison GA-
824 PM EDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CLARKE AND WESTERN MADISON COUNTIES...
At 824 PM EDT, severe thunderstorms were located along a line
extending from near Banks Crossing to near Neese to Oconee Heights,
moving east at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danielsville, Athens, Winterville, Colbert, Ila, Hull, Athens-Clarke
County, Whitehall, Westgate Park, James Holland Youth Sports Cmpx,
Pocataligo, Diamond Hill, Beechwood Hills, Sandy Creek Recreation
Area, Oconee Heights, Barretts Mill, State Botanical Garden Of Ga and
Neese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3424 8324 3409 8318 3401 8323 3400 8327
3397 8326 3395 8328 3394 8327 3388 8331
3389 8337 3393 8342 3394 8346 3398 8347
3400 8346 3404 8336 3405 8339 3412 8336
3416 8336 3419 8340 3426 8330
TIME...MOT...LOC 0024Z 268DEG 5KT 3424 8337 3408 8336 3398 8343
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 1, 3:45 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 PM EDT Sat Jul 1 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 251 PM EDT Sat Jul 1 2023 Current radar loop shows showers and thunderstorms beginning to pop across N GA this afternoon. These showers are associated with a short wave moving East to Southeast across TN/Northern AL. With NW flow over the area these storms will continue to move SE fairly similar to yesterdays storm event. With plenty of moisture in the atmosphere, Temps in the 90s, and SB capes ranging from 3000 to 6000 j/kg range we may be in store for some very strong to severe storms as they move into central GA later this afternoon/evening. Looks like the biggest threats will be strong gusty winds, frequent lightning, and some hail. Shear values are very low with this pattern so not expecting any tornadic threats. These storms should weaken and diminish after sunset but with continues NW Flow and another wave expected Sunday we could be seeing another day of afternoon storms tomorrow. Sunday has potential to be even warmer as the main upper level ridge continues to shift east. Heat indices are again expected to get up into the 100 to 110 range across the area so will continue with the current heat advisory through Sunday evening. 01 && .LONG TERM... (Monday morning through next Friday) Issued at 251 PM EDT Sat Jul 1 2023 Long term begins Sunday evening with an upper level ridge centered over the area beginning to break down giving way to zonal flow. Generally west to southwesterly flow, warm temperatures and dewpoints in the upper 70's will be common through the long term. Given the warm temperatures and abundant moisture, diurnally driven convection will be possible each afternoon and evening as weak disturbances traverse the main flow with a focus across north GA where a stalled frontal boundary will linger. While rain chances remain in the forecast each day, rain will be hit or miss for most locations resulting in 5 day rainfall totals of under an inch. In term of severe weather the risk remains low at this time a rumble of thunder is likely with a few storms becoming strong. High temperatures in the 90s will be common each day through Friday with lows barely falling into the upper 60s and 70s. Heat indices of 100F-108F degrees will also be common across central GA Monday through Thursday. Friday/Saturday...a weak mid level troughs begin to impact the region. In response to the aforementioned trough moving towards the Deep South from the west heights will fall as southerly flow deepens and begins to advect more moisture into the area. Pws of over an inch and a half will remain common across the FA. This set up will promote an increased in showers and thunderstorms along and ahead of a weak cold front. Some of these storms could become strong to severe. frontal boundary begins to move into NW GA. As the day progresses and the front moves eastward precip will increase. SBCAPEs remain modest for this set up and only encroach upon our southern counties. Have included a mention of thunder starting Thursday afternoon through Friday from Macon southward. 28 && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Sat Jul 1 2023 Ceilings are VFR but clouds are increasing as showers are beginning to pop across AL/TN. We should see these storms pop across GA in the next few hours and then begin to affect the TAF sites by 22z-23z. Will see isolated to scattered storms across the area through 02-03z then they should diminish with clouds clearing overnight as well. Will see almost a repeat Sunday with the timing of afternoon storms but not a s confident with the coverage. VSBYS should stay VFR except in and around and convective activity. Winds will stay mainly out of the NW to SW in the 3-10kt range. May see some higher gust with afternoon storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 73 93 / 20 30 30 40 Atlanta 73 95 75 92 / 20 30 40 50 Blairsville 67 89 66 85 / 30 50 50 50 Cartersville 72 96 71 91 / 30 40 40 50 Columbus 75 98 76 95 / 20 40 30 50 Gainesville 72 93 73 91 / 20 30 40 40 Macon 73 98 75 96 / 20 30 30 50 Rome 72 96 73 91 / 30 50 50 50 Peachtree City 72 96 73 93 / 20 30 30 50 Vidalia 75 97 76 97 / 10 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until midnight EDT Sunday night for GAZ001>005-011- 012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....28 AVIATION...01
Hazardous weather outlook, Jul 1, 6:59 PM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 659 PM EDT Sat Jul 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-022300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 659 PM EDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous thunderstorms are expected across central and portions of north Georgia this evening. The primary threat with any stronger storms that form will be damaging wind gusts, hail, frequent lightning, and isolated flash flooding from heavy rainfall. A Heat Advisory is in effect for much of north and central Georgia today, with heat index values of as high as 105 being observed. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Sunday through Thursday. A Heat Advisory is in effect for the majority of north and central Georgia from 8AM Saturday through midnight Sunday. Additionally, scattered to numerous afternoon and evening thunderstorms are possible each day Sunday through Thursday. Some storms may become strong to severe with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall leading to isolated flash flooding being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 1, 7:19 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Sat Jul 1 2023
GAZ035-047>049-012330-
Morgan GA-Walton GA-Barrow GA-Newton GA-
719 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southern Barrow,
northwestern Morgan, Walton and northeastern Newton Counties through
730 PM EDT...
At 704 PM EDT, a strong thunderstorm was over Campton, or near
Monroe, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Walnut Grove, Rutledge,
Bostwick, Between, Good Hope, Jersey, Ebenezer, Nicholasville, Hard
Labor Creek State Park, Brick Store, Pannell, Campton, Herndonville
and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3386 8358 3384 8356 3382 8353 3381 8351
3357 8353 3354 8373 3365 8391 3393 8375
TIME...MOT...LOC 2304Z 005DEG 8KT 3386 8373
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 7:19 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Sat Jul 1 2023
GAZ091-102>104-012345-
Stewart GA-Sumter GA-Marion GA-Webster GA-
719 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of southeastern Marion,
east central Stewart, Webster and southwestern Sumter Counties
through 745 PM EDT...
At 719 PM EDT, a line of strong thunderstorms was along a line
extending from Draneville to Bridges Crossroad, and moving south at
15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Preston, Richland, Plains, Weston, Seminole, Friendship, Church Hill,
Centerpoint, Dumas, Draneville and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8459
3214 8470 3228 8445 3221 8443 3220 8443
3218 8442 3217 8443 3217 8441 3192 8433
3192 8434 3187 8434
TIME...MOT...LOC 2319Z 022DEG 11KT 3219 8450 3175 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 7:21 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Sat Jul 1 2023
GAZ091-012345-
Marion GA-
721 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of northern Marion
County through 745 PM EDT...
At 721 PM EDT, a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista, moving south at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Buena Vista, Brantley, Marion Estates, Oakland and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3227 8465 3247 8466 3248 8466 3252 8453
3233 8442
TIME...MOT...LOC 2321Z 340DEG 11KT 3244 8459
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 7:25 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sat Jul 1 2023
GAZ024-025-027-035>037-020000-
Madison GA-Banks GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
725 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of northeastern Oconee,
east central Barrow, southeastern Banks, Clarke, eastern Jackson and
western Madison Counties through 800 PM EDT...
At 725 PM EDT, a line of strong thunderstorms was along a line
extending from Banks Crossing to Statham, and moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jefferson, Commerce, Watkinsville, Danielsville, Athens, Statham,
Arcade, Nicholson, Winterville, Bogart, Colbert, Ila, Hull,
Whitehall, Athens-Clarke County, Westgate Park, Diamond Hill,
Beechwood Hills, Oconee Heights and Barretts Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3429 8337 3426 8334 3424 8334 3426 8330
3425 8327 3425 8320 3424 8318 3404 8321
3401 8323 3400 8327 3398 8327 3396 8326
3395 8328 3394 8327 3382 8334 3395 8361
3431 8350
TIME...MOT...LOC 2325Z 290DEG 22KT 3426 8348 3396 8357
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 7:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Sat Jul 1 2023
GAZ083-094-095-020000-
Peach GA-Houston GA-Twiggs GA-
730 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southwestern Twiggs,
east central Peach and central Houston Counties through 800 PM EDT...
At 730 PM EDT, a strong thunderstorm was over Houston Lake, or near
Perry, moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Warner Robins, Centerville, Robins AFB, Sand Bed, Houston
Lake, Bonaire, Kathleen, Lakewood and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3258 8380 3266 8366 3251 8347 3240 8360
3238 8373
TIME...MOT...LOC 2330Z 325DEG 4KT 3254 8367
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 7:33 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT Sat Jul 1 2023
GAZ090-102-020000-
Chattahoochee GA-Stewart GA-
733 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southeastern
Chattahoochee and northeastern Stewart Counties through 800 PM EDT...
At 733 PM EDT, a strong thunderstorm was over Jamestown/South Fort
Moore, or near Cusseta, moving south at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, Christopher, Brooklyn, Jamestown/South Fort Moore, Renfroe,
Louvale and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3214 8491 3225 8492 3226 8489 3228 8492
3231 8492 3235 8473 3224 8466 3223 8466
3223 8465 3221 8464 3219 8464 3213 8477
TIME...MOT...LOC 2333Z 341DEG 9KT 3228 8482
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 37 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jul 1, 3:45 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jul 1, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 25 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 31 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 30 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 31 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jul 1, 4:57 PM EDT | Flash Flood Warning | FFC | Chattooga, Walker | 4 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 38 min |
| Jul 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 51 min |
| Jul 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 34 min |
| Jul 1, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jul 1, 5:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 1, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Rockdale | 32 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | FFC | Cherokee, Fannin, Gilmer, Pickens | 34 min |
| Jul 1, 5:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 27 min |
| Jul 1, 6:19 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 26 min |
| Jul 1, 6:29 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 1, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | FFC | Towns, White | 29 min |
| Jul 1, 6:48 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 1, 7:04 PM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Walton | 11 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 1, 7:25 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 35 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 1, 7:33 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 1, 7:44 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.